MAUDE Adverse Event Report: ZIMMER DENTAL ABUT CONTOUR 3.5X4.5 3MM CUFF; DENTAL ABUTMENT

ZIMMER DENTAL ABUT CONTOUR 3.5X4.5 3MM CUFF; DENTAL ABUTMENT
Model Number ZOA343S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that the screw abutment lost ist pull out resistance.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).One abut contour 3.5x4.5 3mm cuff (zoa343s) was not returned for investigation.However, one retaining screw (mhlas) was returned.Visual evaluation of the as returned product identified signs of use and screw was identified deformed.No pre-existing conditions were noted.The device had been placed on tooth location 36 (fdi) for the duration of approximately 3 months.X-ray or picture images were not provided.Review of appropriate documentation: documents reviewed: instructions for use ¿ abutments and restorative components for trabecular metal¿, tapered screw-vent, and screw-vent implant systems ifu 9664 rev 3 - (b)(6) 2019 information identified: warnings, precautions and potential adverse events.Per the applicable ifu, under section "precautions", it is stated that improper technique could cause screw loosening.Dhr review was completed for the subject lot number 63836216.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63836216) for similar event and no other complaint was identified.Monthly post market trending was reviewed and there were no actionable events or corrective actions for the reported event (functional: loosening) or products.Based on the available information device malfunction and the reported event could not be verified since the abutment was not returned.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).

Brand Name
ABUT CONTOUR 3.5X4.5 3MM CUFF
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11076621
Report Number0002023141-2020-02395
Device Sequence Number3561932
Product Code NHA
UDI-Device Identifier00889024020757
UDI-Public(01)00889024020757(17)221031(10)63836216(241)ZOA343S
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberZOA343S
Device Catalogue NumberZOA343S
Device Lot Number63836216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer03/02/2021
03/24/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/16/2021
03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR